# SDR DL76L990598

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr2 Engine
- Component: 887673
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT SYSTEM HYDRAULIC QTY STARTED TO DROP SLOWLY.  TURNED ENGINE DRIVEN PUMP OFF AND QTY STILL DROPPED SLOWLY.  QTY STOPPED DROPPING AT 0.12.  FOUND ENG DRIVEN HYD PUMP LEAKING AT CASE SPLIT LINE.  REPLACED PUMP ASSY.  ALSO, REPLACED PRESSURE FILTER AND CASE DRAIN FILTERS.  NO EVIDENCE OF METAL CONTAMINATION.
